# SDR CALA0000257

- Difficulty date: March 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ANTENNA FLANGE CORRODED IN MID PIT AT STA 600, LONGERON 29L TO 30.  THE ANTENNA FLANGE WAS REMOVED AND A NEW FLANGE AND DOUBLER WERE INSTALLED IAW SRM 51-10-3, 51-10-4, 51-30-2, AND 51-30-5.
